Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Enlarged prostrate, no problems with urination. On medication for BP, diabetes. Solution?

Doctor, I had been diagnosed to have enlarged prostate grade 1. I am a male, aged 63.i have an MI in 1999. i am taking medicines for heart and diabetes . Do these have a common effect on prostate? Yesterday my doctor advised me to take urimax tablet. I do not have any pain or urination issues. Please guide me how to manage this issue.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have a grade 1 enlarged prostate and you are a known diabetic and hypertensive patient taking medication for the same.Grade one prostate enlargement is common at the age of 63 yrs Though you do not have problems as regard urination your Dr.has prescribed Tab Urimax to improve the flow of urine.Pl repeat your ultrasound scanning every six months to monitor size of the prostate.Pl get your PSA level done as a routine screening for cancer of the prostate to be done at this age.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor